Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paigems

Does Missing Birth Control Pills Affect Your Skin?

Recommended Posts

I've been working really hard to clear up my skin and make it less oily. I've switched to a vegan diet and my skin got progressively less oily. I was able to go over 8 hours before I felt oily and it felt amazing! Recently, I moved and I missed 4 birth control pills last month because my routine got a bit messed up. I wound up getting 2 periods in one month and at the end of my real period my skin started to get so oily again! It hasn't been this oily in over a year. I start feeling oily within the hour and my hair, chest, back, and ears/neck also feel really oily. Do you think this could all be because I missed those pills? I can't think of any other explanation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×